# SDR FDEA201206082144

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 63,797 hours, 14,714 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FORWARD BRACKET SIDE ATTACH LOWER HOLE SPOT FACE FOUND CORRODED.   REWORKED IAW CMM 20-11-02, REV 73.  SHIM FABRICATED AND INSTALLED IAW CMM 57-44-08, REV 73.  REPAIR EVALUATED AND FOUND SIDE LOAD MATING SURFACE REMAINING THICKNESS UPPER: 0.432"; LOWER: 0.430" WITHIN MINIMUM THICKNESS: 0.3685" BASED ON DIFFERENCE BETWEEN DWG ARCC0502 AND CMM 57-44-08 REV 73, MAXIMUM REWORK LIMIT FOR BARREL NUT HOLE.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100,  REVISION 115.
